# SDR DALA1145563115

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BEAM +Y1292 AT FR16 CORRODED.  REMOVED CORR IAW A319 SRM 51-74-00.  REMOVED FLOOR SUPPORT BEAM AT +Y1292 IAW A319 SRM 51-42-11.  LOCATED & DRILLED NEW  FLOOR SUPPORT BEAM IAW A319 SRM 51-44-11.  TRANSFERRED 12 EA BRACKETS FROM OLD SUPPORT BEAM TO NEW SUPPORT BEAM IAW A319 SRM 51-42-11.  INST NEW SUPPORT BEAM IAW A319 SRM 51-42-11.  CORR DIM: L=2.0" W=1.5" D=0.040" ORIG MAT. 0.079" OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 102.
